Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Rogaine Users... Need Help! Please Reply With Feedback.

Discussion in 'Treatments for Androgenetic Alopecia' started by Harleen Gill, Jul 20, 2020.

  1. Harleen Gill

    Harleen Gill Member

    Joined:
    Aug 13, 2018
    Messages:
    32
    Likes Received:
    11
    Dislikes Received:
    0
    Hi guys,

    I've been using rogaine for almost 2 years. Was doing okay. Still experiencing up and down sheds but not terribly high. I only shed super low last summer but for the most part had been averaging at about 60-65 hairs a day. I have been going through a shed the past couple months (starting in May) and averaging at 80-90 hairs a day and the past couple weeks I have been averaging at 100 hairs a day. Has anyone else been experiencing something similar over the course of their use of rogaine? Any personal stories would be really helpful right now :(. I'm starting to worry that rogaine might not work for me anymore.. and although I was doing okay thinking the shed would pass the last couple months seeing it get worse has got me feeling pretty down.
     
  2. Deirdre

    Deirdre Senior Member

    Joined:
    Sep 17, 2006
    Messages:
    3,469
    Likes Received:
    12
    Dislikes Received:
    0
    I’ve been using Rogaine for about ten years. I don’t focus anymore on how much hair on losing daily but rather on how my hair looks over all. So far it’s thin but hanging in there.
     
    snowflake likes this.
  3. Harleen Gill

    Harleen Gill Member

    Joined:
    Aug 13, 2018
    Messages:
    32
    Likes Received:
    11
    Dislikes Received:
    0

    Hey thanks so much for the reply!! Are you on any other treatments other than rogaine? and have you found it has maintained your hair loss or just slowed the progression of it? I've been using to for 2.5 years and the nape of my neck has continuously got worse.. I have diffuse hair loss which sucks so its all over. I'm hoping it will atleast significantly slow down the progression of my loss.
     

Share This Page